# SDR ASAA0280540

- Difficulty date: November 9, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 5910244143
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, LONGERON 8R SUPPORT ANGLE FOUND BROKEN AT FS 1415.  REPLACED SUPPORT ANGLE PER SRM 51-30-5.  (M)
